# SDR QXEA200600027

- Difficulty date: January 2, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rivet
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR EXTERNAL SKIN RIVETS SMOKING FORWARD GOUGE MIDWAY UP. REPAIRED IAW DHC-8 SRM 51-40-11.
